Volume 2, Issue 1, March 2017, Page: 6-9
Dirichlet Averages of Wright-Type Hypergeometric Function
Farooq Ahmad, Department of Mathematics, Govt. Degree College Kupwara (J&K), India
D. K. Jain, Department of Applied Mathematics, Madhav Institute of Technology & Science, Gwalior (M. P.), India
Alok Jain, School of Mathematics and Allied Sciences, Jiwaji University, Gwalior, (M. P.), India
Altaf Ahmad, School of Mathematics and Allied Sciences, Jiwaji University, Gwalior, (M. P.), India
Received: Dec. 23, 2016;       Accepted: Jan. 21, 2017;       Published: Feb. 20, 2017
DOI: 10.11648/j.dmath.20170201.12      View  2715      Downloads  95
Abstract
In the present paper, the authors approach is based on the use of Dirichlet averages of the generalized Wright-type hyper geometric function introduced by Wright in like the functions of the Mittag-Leffler type, the functions of the Wright type are known to play fundamental roles in various applications of the fractional calculus. This is mainly due to the fact that they are interrelated with the Mittag-Leffler functions through Laplace and Fourier transformations.
Keywords
Dirichlet Averages, Reimann-Liouville Fractional Integral, Wright Type Hyper Geometric Function
To cite this article
Farooq Ahmad, D. K. Jain, Alok Jain, Altaf Ahmad, Dirichlet Averages of Wright-Type Hypergeometric Function, International Journal of Discrete Mathematics. Vol. 2, No. 1, 2017, pp. 6-9. doi: 10.11648/j.dmath.20170201.12
Copyright
Copyright © 2017 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Reference
[1]
Carlson. B. C, (1963), Lauricella’shypergeometric function FD, J. Math. Anal. Appl. 7, 452-470.
[2]
Carlson. B. C. (1969), A connection between elementary and higher transcendental functions, SIAM J. Appl. Math. 17, No. 1, 116-148.
[3]
Carlson. B. C. (1991), B-splines, hypergeometric functions and Dirichlets average, J. Approx. Theory 67, 311-325.
[4]
Castell. W. zu. (2002), Dirichlet splines as fractional integrals of B-splines, Rocky Mountain J. Math. 32, No. 2, pp. 545-559.
[5]
Massopust. P, Forster. B (2010), Multivariate complex B-splines and Dirichlet averages, J. Approx. Theory 162, No. 2, 252-269.
[6]
Andrews. G. E, Askey. R, Roy. R (1999), Special Functions, Cambridge University Press.
[7]
Carlson. B. C. (1977), Special Functions of Applied Mathematics, Academic Press, New York.
[8]
Banerji. P. K, lecture notes on generalized integration and differentiation and Dirichlet averages.
[9]
Capelas de Oliveira. E, F. Mainardi and J. VazJr (2011), Models based on Mittag-Leffler functions for anomalous relaxation in dielectrics European Journal of Physics, Special Topics, Vol. 193.
[10]
Al. Salam, W. A (1966), Some fractional q- integral and q- derivatives. Proc. Edin. Math. Soc.17, 616-621.
[11]
Dotsenko, M.” On some applications of Wright type hypergeometric function’’ Comptes Rendus de l’Academie Bulgare des Sciences, Vol. 44, 1991, pp, 13-16.
[12]
Virchenko, N. Kalla S. L. and Al-Zamel A. “Some Results on generalized Hypergeometric functions,” Integral Transforms and Special functions, Vol. 12, no1, 2001, pp. 89-100.
Browse journals by subject